# SDR USAA051071

- Difficulty date: September 9, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 36,341 hours, 36,341 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 164.3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID BULKHEAD O/B FWD UPPER BOLT HOLE PP STA 164.3 DAMAGED.  REAMED HOLE, INSTALLED SLEEVE BUSHING, REAMED PER EA 96822, DEFECT SIZE: .8810.
